Allergy Community
Decadron
About This Community:

This patient support community is for discussions relating to airbourne allergies, eye allergies, shots, anaphylaxis, asthma, children's allergies, hives, insect stings, rhinitis, sinuses, and allergies to drugs, foods, and pets.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Decadron

I have been given decadron shots twice a year the 4 and 8 doses, fast acting and long term acting, for 17 years for extreme allergies and asthma. I have been catching every bug that comes around lately like my immune is down, I also have been staying dehydrated, I've also had alot of headaches, am thirsty all the time, I also have been having ribs that have been popping out of place and having to be popped back in by a professional. My shoulder has been hurting for about a year now and the doctor says it is tendinidous, I got a cortizone shot in it a year ago and it never relieved, it fills like I have no fluid in the joint like its rubbing inside ( did see specialist with exrays), I also have been having alot or PMS symptoms that I never had before. Cramping ,moody, breast tendernous etc. I am 40 years old, I've been feeling anxious most of the time. My question is could the decadron be causing these symptoms and is it not good to stay on the shots forever long term?
Related Discussions
2 Comments Post a Comment
Blank
Avatar_f_tn
Hi,

Decadron has cetain side effects and some of them could be similar to the symptoms you mention. But it would not be possible to say anything with certainty without doing a proper clinical evaluation.

It is important for you to understand that the decadron that you are taking is alright if you are taking it under supervision of your doctor.

Consult your doctor about the symptoms ou are having and also whether you need to see an endocrinologist.

Let us know how you are doing and also what your doctor advises.

Hope this helps.

Good luck.
Blank
Avatar_n_tn
yes,these are all side effects of Decadron.My source-chemocare.com  It is very helpful.I am on the medication as well and have only experienced hungriness, sleeplessness,(go figure,it's 2:00 am)and sweats...so far,just received my shot today for severe bursitis in hip.Hope this helped and please take care.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Asthma & Allergy Answerers
Avatar_f_tn
Blank
evewisewoman
Toronto, ON
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
612551_tn?1247839157
Blank
Jerry_NJ
NJ